# SDR 2016FA0000324

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: General aviation
- Aircraft: N301DM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636231
- Aircraft time: 3,668 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 154KR30A
- Condition: Separated
- Location: Tie Buss
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LANDED GEAR UP DUE TO AN PARTIAL ELECTRICAL FAILURE.  WHILE CONDUCTING THE ACCIDENT INVESTIGATION, DISCOVERED THAT THE LEFT ISOLATION DIODE (RECTIFIER ASSY) FROM THE TIE BUSS TO THE MAIN ELECTRICAL BUSS HAD FAILED OPEN AND WAS PHYSICALLY SEPARATED.  SINCE THE CIRCUIT WAS OPEN ALL ELECTRICAL CURRENT WAS NOW ROUTED THROUGH THE RIGHT DIODE (RECTIFIER ASSY).  THE RIGHT CIRCUIT OVERLOADED, TRIPPED THE CIRCUIT BREAKER AND ALL POWER TO THE MAIN ELECTRICAL BUSS WAS LOST WHICH ULTIMATELY LED TO THE PILOT LANDING THE AIRCRAFT WITH THE LANDING UP.
